# SDR UPS06448085

- Difficulty date: August 17, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B028181
- Condition: Delaminated
- Location: Bs 2598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP LT BS2598 B/H FRAME SUPPORT UNDER STAB HINGE SUPPORT FTG FOUND 1 HOLE WITH DELAMINATION AT FWD BACK UP FTG.  HOLE REPAIRED AS PER RS R53-83-35558 AND UPS ENGINEERING FILE NUMBER 747-55-20003.
